# SDR UATA2019101453204

- Difficulty date: September 18, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 30,709 hours, 56,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FRAME18RIB
- Condition: Torn
- Location: Frm 18
- Part time: 30,709 hours, 56,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A RIB AND FRAME 18 HAS A TEAR AT LOWER LEFT.  REPAIRED PER SRM.
